United Kingdom (Great Britain)
A 40-year-old female asked:
i have been seeing my periods every 2 weeks for numerous months, i used to be very regular, & i am a lot heavier please can u help?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 22 years experience
Look up : Pcos, or poly cystic ovarian syndrome. That's likely the culprit. You may need birth control pills to regulate ovulation and a medicine called metformin may help with weight loss efforts. If u have depression, wellbutrin (bupropion) and metformin in combo can be even better in your weight loss efforts, good luck.
5344 viewsReviewed Mar 14, 2019
Last updated Jul 8, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.